# SDR 2008UALA01693

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN T-CAP PREVIOUS REPAIR CORRODED AT BS 324 AND RBL 35.  REMOVED DAMAGED AREA, FABRICATED RPR MATERIAL AND INSTALLED IAW SRM 51-40-02 AND MM 53-00- 98
